Announcement

Collapse
No announcement yet.

Ulcers from chemo

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • petep
    replied
    After my second round of bep I developed hiccups, which I did not say anything about....

    I had such bad acid reflux I got to the point where my whole throat hurt so bad I could barely drink, let alone eat.

    my ears, teeth...all hurt.

    what save me was a combo of nexium, magic mouthwash and being able to slowly drink some boost & ensure.

    I could have avoided it all if I said something earlier and did something for the hiccups...or taken some nexium...

    anyway I read that the cisplatin (or perhaps via its side effects) really can eat at the inner lining of your esophagus and stomach lining.

    pete

    Leave a comment:


  • mercyriver
    started a topic Ulcers from chemo

    Ulcers from chemo

    Clearly I am sure ulcers are very common from chemo. My husband is taking something, either prilosec or prevacid, the gerneric version.

    He is complaining that it hurts his stomach to eat right now. He said his stomach is having a cramping feeling when ever he eats or drinks.

    Did anyone who delt with an ulcer from chemo, or any other time in life, have stomach pain from eating and drinking?

    I am hoping he will mention it to the nurses when he goes in for his final Belo next week, if not I can encourage him to mention it in a few weeks when we have his follow up appointment with the Oncologist.

    Thanks!

    Becki
Working...
X